MAUDE Adverse Event Report: EXACTECH, INC. ANKLE SZ 4 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. ANKLE SZ 4 LOCKING CLIP; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-10-04
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 350-01-05 - talar implant - sz 5 - l; (b)(6), 350-11-04 - tibial plate fb sz 4 lt; (b)(6), 351-50-00 - model tibia talus report; (b)(6), 351-90-21 - 3.5" pin pouch; (b)(6), 351-90-21 - 3.5" pin pouch; (b)(6), 351-90-22 - 2.5" pin pouch; (b)(6), 351-90-24 - talar trial screw pouch; (b)(6), 351-91-03 - recip sawblade 8x50x1mm; (b)(6), 351-91-04 - saw-10x75x1.19-stryker.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's left ankle was revised approximately 2 years 2 months post initial operation.Original locking clip broke.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected fields: b2, b3, d6b.Additional information fields: b5, g3, h6 clinical codes.
 
Event or Problem Description
It was reported that approximately 27 months after a left total ankle replacement procedure, the patient underwent a revision surgery to address pain and ambulation difficulties.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d6b, h6 mdr section codes updated/corrected: a, b, c, d, e the revision reported was likely due to fracture of both the insert and locking clip, and disassembly of the locking clip, which led to prosthesis wear of the metal components.However, based on limited information provided, the reported prosthesis wear and sequence of events could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ANKLE SZ 4 LOCKING CLIP
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21312503
Report Number1038671-2025-00651
Device Sequence Number8243889
Product Code HSN
UDI-Device Identifier10885862302021
UDI-Public10885862302021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number350-10-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/05/2025
09/03/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/11/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale